REAL

A fixed point theorem for multivalued mappings

Avramescu, C. (2004) A fixed point theorem for multivalued mappings. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (17). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p207.pdf

Download (119Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:25
Last Modified: 21 Mar 2015 10:25
URI: http://real.mtak.hu/id/eprint/22764

Actions (login required)

View Item View Item